MathSciNet Relay Station
MathSciNet bibliographic data
MR607893 49F22 (53A10 58E12)
Allard, William K.; Almgren, Frederick J., Jr. On the radial behavior of minimal surfaces and the uniqueness of their tangent cones. Ann. of Math. (2) 113 (1981), no. 2, 215–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement